# SDR A6WA200840561

- Difficulty date: August 10, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 12,438 hours, 11,555 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pdu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 DEGREES ON APPROACH.  R&R FLAP PDU PER AMM 27-53-01, OPS CHECK GOOD.
